Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling hot under arch of foot. Dizziness, fogginess in head, memory affected. Any ideas?

Hi I have been getting a burst of heat under the arch of my left foot for a few weeks now, it happens a couple of times a day. Any ideas? I was off in September for 6 weeks, the doctors thought it was vertigo . Dizzy, foggy feeling in head - like marbles rolling around and very off balance. Cordination and memory was also affected. Thanks
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
thanks for your query
well I understand your concern it seems more of a neurological involvement because of deficiency of vitamin b12 . it also seems clinically according to history provided there is mild of vitamin d3 deficiency , so get both of these assessed by blood test . also get a reference further from a neurologist.
it seems this will work well and you will get satisfactory results
dr aarti gupta
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor